# SDR DALA1166980695

- Difficulty date: November 5, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED 2 PLACES STA 1480 BETWEEN STR 25-26L.  HFEC SURFACE/OPEN HOLE INSPIN REF TO NDTM PT 6,51-00-19& PT6,51-00-16 NO CRACKS NOTED AT CUTOUT OR OPEN HOLE AERA ASSET NR 11-545 CAL DUE 03/03/12 ENLARGED CUTOUT BY 0.040 AS AN INSURANCE CUT IAW B757 SRM 53-00-07 STEP 2 REPAIR FIG 201 PG 201.  REMOVED SPLICE, TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DURING HMV.
